VOL. 21 · NO. 4 | December, 1950
 
VIEW ALL ABSTRACTS +
Index
Ann. Math. Statist. 21 (4), (December, 1950) DOI: 10.1214/aoms/1177729744
No abstract available
Front Matter
Ann. Math. Statist. 21 (4), (December, 1950)
No abstract available
Articles
Raghu Raj Bahadur, Herbert Robbins
Ann. Math. Statist. 21 (4), 469-487, (December, 1950) DOI: 10.1214/aoms/1177729746
W. J. Dixon
Ann. Math. Statist. 21 (4), 488-506, (December, 1950) DOI: 10.1214/aoms/1177729747
No abstract available
Uttam Chand
Ann. Math. Statist. 21 (4), 507-522, (December, 1950) DOI: 10.1214/aoms/1177729748
E. J. Gumbel, R. D. Keeney
Ann. Math. Statist. 21 (4), 523-538, (December, 1950) DOI: 10.1214/aoms/1177729749
A. E. Paull
Ann. Math. Statist. 21 (4), 539-556, (December, 1950) DOI: 10.1214/aoms/1177729750
A. C. Cohen Jr.
Ann. Math. Statist. 21 (4), 557-569, (December, 1950) DOI: 10.1214/aoms/1177729751
T. W. Anderson, Herman Rubin
Ann. Math. Statist. 21 (4), 570-582, (December, 1950) DOI: 10.1214/aoms/1177729752
John E. Walsh
Ann. Math. Statist. 21 (4), 583-592, (December, 1950) DOI: 10.1214/aoms/1177729753
Nils Blomqvist
Ann. Math. Statist. 21 (4), 593-600, (December, 1950) DOI: 10.1214/aoms/1177729754
Douglas G. Chapman
Ann. Math. Statist. 21 (4), 601-606, (December, 1950) DOI: 10.1214/aoms/1177729755
Notes
Murray F. Freeman, John W. Tukey
Ann. Math. Statist. 21 (4), 607-611, (December, 1950) DOI: 10.1214/aoms/1177729756
T. N. E. Greville
Ann. Math. Statist. 21 (4), 611-613, (December, 1950) DOI: 10.1214/aoms/1177729757
No abstract available
Yukiyosi Kawada
Ann. Math. Statist. 21 (4), 614-615, (December, 1950) DOI: 10.1214/aoms/1177729758
No abstract available
Articles
John M. Howell
Ann. Math. Statist. 21 (4), 615-616, (December, 1950) DOI: 10.1214/aoms/1177729759
No abstract available
News
Ann. Math. Statist. 21 (4), 616-620, (December, 1950) DOI: 10.1214/aoms/1177729760
No abstract available
Ann. Math. Statist. 21 (4), 620-622, (December, 1950) DOI: 10.1214/aoms/1177729761
No abstract available
J. L. Hodges Jr.
Ann. Math. Statist. 21 (4), 622-624, (December, 1950) DOI: 10.1214/aoms/1177729762
No abstract available
Back Matter
Ann. Math. Statist. 21 (4), (December, 1950)
No abstract available
Back to Top